Couldn't find what you looking for?

TRY OUR SEARCH!

My girlfriend's been freaking out because she's noticing a faint brown discharge on her panties. She's been spotting for like 3 days, but it isn't much, it's just a light stain. She's using Cyclessa birth control and only recently started. This would be her third month of using cyclessa, and she took the first inactive pill today. We did have unprotected sex, I was only in her for a little bit before she made me use a condom. During around the second week of the pack, she took a pill around 2-3 hours late. would that have anything to do with it? or is her body just adjusting to the pills? she's never experienced any type of spotting during the first two months when she started. is she pregnant?

Loading...

Im on Implanon which is a different type of birth control but I have been spotting for days on end and then it stops and starts again. However, when I was taking a pill I forget to take one and I found out that if you forget to take a pill take it asap as long its before 24 hrs (.i.e if she takes daily at 2pm as long as its before 2pm the next day she should be fine). Now if its past a whole day I believe your supposed to take 2 pills at your regular time. If she is still spotting after her third month thats when I would get rid of the birth control. As far as her possibly being pregnant take a test or get here to see the doctor.
Reply

Loading...

It could be her just getting used to the medicine and also remember, her cycle is adjusting itself to what the pills want her cycle to be. While she is on the pill and you don't want her to become pregnant, just becareful. To be safe have her get checked out.
Reply

Loading...